Multi-Vitamin with caffeine?

So, I've been taking the "one-a-day Women's Active Metabolism" multi-vitamin. And I've noticed every so often ,when I take it with food as directed, it makes me super nauseous. I'm talking nausea to the point of involuntarily getting sick. And it happens right away, like within 5 minutes of taking it. I also took a Green tea supplement (for the antioxidants, not weight loss), but when I take just the green tea I dont get sick.

I know it contains caffeine, it says on the bottle about the same amount as a cup of coffee. I've never been sensitive to caffeine though. I'm a two cups a day minimum kind of person. So what i'm asking is:

What might be causing this?

And should I be re-taking it? I mean I've just gotten sick so clearly im not getting the benfits of the multi-vitamin or the Green tea.

Obviously I realize I should switch, anyone willing to suggest something similar for relatively cheap?

Answer on Multi-Vitamin with caffeine?

See a doctor about this. And do NOT keep taking it until you know what's going on.

0 Response to "Multi-Vitamin with caffeine?"

Posting Komentar

Postingan Populer